# SDR A6WA201542721

- Difficulty date: May 9, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 27,958 hours, 27,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3846 FLOOR TRACK LIGHTING FWD END CAP MISSING.  REPLACE FLOOR TRACK LIGHTING FWD END CAP IAW SUPP 13-022.
